# SDR 9804629860

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2424 · AC Regulator
- Part: Transformer
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE LEFT ENGINE DRIVEN GENERATOR TRIPPED OFF LINE WITH AN AC CROSSTIE LOCKOUT CONDITION.  FLIGHT CREW PERFORMED COM PROCEDURES, RETURNED TO DTW, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DIFFERENTIAL PROTECTION CURRENT TRANSFORMER.  OPERATIONAL CHECK OK.
